# SDR CA020530009

- Difficulty date: May 9, 2002
- Submitted: June 13, 2002
- Operation: General aviation
- Make and model: Cessna 172B
- Aircraft time: 4,398 hours, 90,594 cycles
- Engine: Cont O300C
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Piston
- Part number: 646255
- Condition: Broken
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE RAN WELL NO VISIBLE PROBLEM. PIECE OF PISTON SKIRT BROKEN LOOSE HELD IN BY OIL RING AND CYLINDER CURVE ONLY.
